# SDR ASOA2014030310054

- Difficulty date: February 20, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N904EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7628
- Aircraft time: 27,467 hours, 25,218 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Post
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 409+128, BL 0 VERT POST LT SIDE HAS AN INDICATION NOTED IN THE AFT FLANGE RADIUS A WATER LINE 69 APPROX .250"LONG X 60 PERCENT FSH FAILED NDT INSP.  C/W REO:601R-53-41-1779, REV (P2).  C/W EC/TC 601R-53-41-889 & MET ALL THE REQUIREMENTS OF REO: 601R-53-14-889, REV A.
